# SDR SWAA2022121374147

- Difficulty date: November 22, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 20,201 hours, 9,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO BAY SHIELD AFT OF THE DOOR AT MULTIPLE AREAS, BS 847 - 867, RBL 22, WL 163.5.   CORROSION  FOUND TO BE OUT OF LIMITS.   REMOVED DAMAGED IAW SRM 51-40-02-0G-0.  LOCATED, AND DRILLED A NEW SHIELD IAW SRM 51-40-05-0G-0, AND DWG 146A0081.  INSTALLED THE NEW SHIELD IAW SRM 51-40-02-0G-0, AND DWG 146A0081.
